Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have psoriasis. UV treatment done. Having heat sensation while in sun, painful. What to do?

Hi, I have psoriasis for a while now and took a course of uv treatment to put it at bay, however the stress of my impending exams has caused it to return despite my efforts to keep it bay with copious amounts of creams, however recently I ve notice a very intense prickly heat sensation whenever I m in the sun, which can range from irritant to painful, wondered if anyone know what this was
Asked On : Tue, 22 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Probably you are suffering from photosensitive reaction along with psoriasis.
It is difficult to guide without examining you. Consult a dermatologist for further management.

Hope this helps
Dr. R.P. Gupta
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor